# SDR IPXA2024020875857

- Difficulty date: January 10, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 321A020SS
- Condition: Debonded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG#2 T/R O/B SLEEVE FWD, EDGE DISBONDING. DOT 641/11 INSTALLED 02 TRANSLATING SLEEVE EDGE PROTECTOR ON ENGINE #2 T/R, O/B, IAW SRM 51-40-21.
